RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 512–541 (Mi msb3570)  

Conjugate concave-convex functions in linear topological spaces and their saddle points

N. T. Tynyanskii


Full text: PDF file (2952 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 503–531

Bibliographic databases:

UDC: 513.88+513.83
MSC: 54F05, 54A05
Received: 26.04.1968

Citation: N. T. Tynyanskii, “Conjugate concave-convex functions in linear topological spaces and their saddle points”, Mat. Sb. (N.S.), 78(120):4 (1969), 512–541; Math. USSR-Sb., 7:4 (1969), 503–531

Citation in format AMSBIB
\Bibitem{Tyn69}
\by N.~T.~Tynyanskii
\paper Conjugate concave-convex functions in linear topological spaces and their saddle points
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 512--541
\mathnet{http://mi.mathnet.ru/msb3570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242492}
\zmath{https://zbmath.org/?q=an:0194.20301}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 503--531
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001103}


Linking options:
  • http://mi.mathnet.ru/eng/msb3570
  • http://mi.mathnet.ru/eng/msb/v120/i4/p512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:244
    Full text:89
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020